# SDR ASOA2015050612755

- Difficulty date: April 10, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,651 hours, 12,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CORROSION AT BASE OF FIRST STEP.  REMOVED CORROSION ON PAX DOOR BASE OF FIRST STEP, INNER SKIN IAW SRM 51-21-06-001-001-A01 AND 51-12-00-001-001-A01.  COMPLIED WITH EA 32-2015-154 SECTION 1,  PERMANENT REPAIR.  RECEIVED ECTC EA 32-2015-154 AND COMPLIED WITH ECTC EA 32-2016-154.
